# SDR UALA2011041401803

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM STA 1020 - 1035, RBL 64 MAIN CABIN A FLOOR LINE.  MAJOR REPAIR ACCOMPLISHED, REMOVED CORROSION, FABRICATED AND INSTALLED STRAP ON PEMCO NR 2486N00278 PER EA PD57-53-106.
